Please use this identifier to cite or link to this item: http://www.repositorio.ufc.br/handle/riufc/40715
Title in Portuguese: On a Problem Connected with Navier-stokes Equations in Non Cylindrical Domains
Title: On a Problem Connected with Navier-stokes Equations in Non Cylindrical Domains
Author: Ferrel, Juan Bautista Límaco
Bezerra de Menezes, Silvano Dias
Vaz, Cristina Lucia Dias
Montenegro, José Fábio Bezerra
Keywords: Fluídos não homogeneos
Navier-Stokes, Equações de
Domínios não cilíndricos
Non homogeneous fluids
Navier-Stokes equations
Non cylindrical domains
Issue Date: 2005
Publisher: Journal of Mathematics and Statistics
Citation: FERREL, Juan Bautista Límaco; BEZERRA DE MENEZES, Silvano Dias; MONTENEGRO, José Fábio Bezerra. On a Problem Connected with Navier-stokes Equations in Non Cylindrical Domains. Journal of Mathematics and Statistics, v. 1, p. 78-85, 2005.
Abstract: In this study we showed the existence of weak solutions of equations that represented flows of a non-homogeneous viscous incompressible fluids in a non cylindrical domain in R3. The classical Navier-Stokes equation is a particular case of the equations here considered.
URI: http://www.repositorio.ufc.br/handle/riufc/40715
metadata.dc.type: Artigo
Appears in Collections:DMAT - Artigos publicados em revista científica

Files in This Item:
File Description SizeFormat 
2005_art_jblferrel.pdf807,17 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.